# SDR 95ZZZX5546

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282019
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Condition: Failed
- Location: Fuel Boost
- Component: Trw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WAS REMOVED FROM AIRCRAFT WITH 52.0 HOURS TIME IN SERVICE SINCE OVERHAUL DUE TO INTERNAL FAILURE CAUSING BOOST PUMP CIRCUIT BREAKER TO TRIP AND WOULD NOT RESET.  PUMP WAS OVERHAULED BY REPAIR STATION NR NAXR577E ON 7-12-95 UNDER WORK ORDER NR L3211.  SUBMITTER STATES THESE PUMPS ARE 2,000 HOUR TIME-CHANGE ITEMS, BUT LOW-TIME FAILURES SUCH AS THIS ARE COMMON IN FLEET OF 17 AIRCRAFT.  AIRCRAFT TOTAL TIME:  13,134.4 HOURS.  LANDINGS:  13,400.
